# SDR BAGA202306070001

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Bombdr BD7001A11
- Aircraft serial: 55156
- Aircraft time: 2,099 hours, 772 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE CAUTION OCCURRED IN CRUISE FLIGHT. FLIGHT CREW EXECUTED APPROPRIATE CHECKLIST. FUEL IMBALANCE CHECKLIST OCCURRED AGAIN AND APPROPRIATE CHECKLIST WAS EXECUTED AGAIN. THE FUEL BEGAN TO SHOW AN IMBALANCE AGAIN AND AT FIVE HUNDRED POUND IMBALANCE AC DIVERTED TO KABQ. ( CENTER TANK FUEL TRANSFER SYSTEM IS SUSPECTED CAUSE)
